Cho, YJ

< Back to all Authors
Number of items: 2.
Group by: Item type | Date

1 October 2014

Dragomir, Sever S ORCID: 0000-0003-2902-6805, Moslehian, MS and Cho, YJ (2014) Some reverses of the Cauchy-Schwarz inequality for complex functions of self-adjoint operators in Hilbert spaces. Mathematical Inequalities and Applications, 17 (4). 1365 - 1373. ISSN 1331-4343

1 January 2017

Omidvar, ME, Moradi, HR, Dragomir, Sever S ORCID: 0000-0003-2902-6805 and Cho, YJ (2017) Some reverses of the Cauchy-Schwarz and triangle inequalities in 2-inner product spaces. Kragujevac Journal of Mathematics, 41 (1). 81 - 92. ISSN 1450-9628